Wiener processes on 饾晪(q,h) time scales

Mohammad Reza Molaei , Ewa Paw艂uszewicz

Abstract

In this paper we deduce a kind of Brownian motion on the time scale 饾晪(q,h). We see that this kind of Wiener process can not be extend to real numbers, and a special concept of It么 integral appears in it. We prove that there exist such Wiener processes. As an application we deduce a stochastic differential equation for knowledge spread, and we determine the form of it鈥檚 solutions.
Author Mohammad Reza Molaei
Mohammad Reza Molaei,,
-
, Ewa Paw艂uszewicz (FME / DACR)
Ewa Paw艂uszewicz,,
- Department of Automatic Control and Robotics
Journal seriesJournal of Interdisciplinary Mathematics, ISSN 0972-0502, e-ISSN 2169-012X, (N/A 20 pkt)
Issue year2019
Vol22
No2
Pages139-148
Publication size in sheets0.5
Keywords in EnglishTime scale, Wiener processes, It么 integral, Knowledge spread
ASJC Classification2603 Analysis; 2604 Applied Mathematics
DOIDOI:10.1080/09720502.2019.1586141
Internal identifierROC 19-20
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 20-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 0.544
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?